# SDR 2008UALA02852

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 59,142 hours, 22,069 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP OUTSIDE OF LAV FWD OF DOOR 4L LOOSE.  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN.  SECURED LOOSE CONNECTION.
